zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Ekeland’s variational principle and Caristi’s coincidence theorem for set-valued mappings in probabilistic metric spaces. (English) Zbl 0880.47030
The authors prove a common generalization of I. Ekeland’s variational principle [Bull. Am. Math. Soc., New Ser. 1, 443-474 (1979; Zbl 0441.49011)] and J. Caristi’s coincidence theorem [Trans. Am. Math. Soc. 215, 241-251 (1976; Zbl 0305.47029)] for set-valued mappings in probabilistic metric spaces. They also give a direct proof of the equivalence of these two theorems in probabilistic metric spaces, generalizing a previous result of S.Z. Shi [Advan. Math., Beijing, 16, 203-206 (1987; Zbl 0621.54030)].
MSC:
47H04Set-valued operators
47H10Fixed point theorems for nonlinear operators on topological linear spaces
60B99Probability theory on general structures
49R50Variational methods for eigenvalues of operators (MSC2000)
References:
[1]A.Bharucha-Reid, Fixed point theorems in probabilistic analysis,Bull. Amer. Math. Soc. 82 (1976), 641–657. · Zbl 0339.60061 · doi:10.1090/S0002-9904-1976-14091-8
[2]G.Bocsan, On some fixed point theorems in probabilistic metric spaces,Math. Balkanica 4, (1974), 67–70.
[3]G. L.Cain, Jr. and R. H.Kasriel, Fixed and periodic points of local contraction mappings on probabilistic metric spaces,Math. Systems Theory 9 (1976), 289–297.
[4]J.Caristi, Fixed point theorems for mappings satisfying inwardness conditions,Trans. Amer. Math. Soc. 215 (1976), 241–251. · doi:10.1090/S0002-9947-1976-0394329-4
[5]S. S.Chang, A common Fixed point theorem for commuting mappings,Proc. Amer. Math. Soc. 83, (1981), 645–652. · doi:10.1090/S0002-9939-1981-0627712-7
[6]S. S.Chang, On some fixed point theorems in PM-spaces,Z. Wahrsch. Verw. Gebiete 63 (1983), 463–477. · Zbl 0521.54033 · doi:10.1007/BF00533720
[7]S. S.Chang and Q.Luo, Set-valued Caristi’s fixed point theorem and Ekeland’s variational principle,Appl. Math. and Mech. 10 (1989), 119–121. · Zbl 0738.49009 · doi:10.1007/BF02014818
[8]S. S.Chang, Y. Q.Chen and J. L.Guo, Ekeland’s variational principle and Caristi’s fixed point theorem in probabilistic metric spaces,Acta Math. Appl. Sinica 3 (1991), 217–230.
[9]S. S.Chang, Y. J.Cho and S. M.Kang,Probabilistic Metric Spaces and Nonlinear Operator Theory, Sichuan University Press, Chengdu, P. R. China, 1994.
[10]Gh. Constantin, On some classes of contraction mappings in Menger spaces,Sem. Teoria Prob. Apl., Timisoara 76 (1985).
[11]M. H.Dancs and P.Medvegyev, A general ordering and fixed point principle in complete metric spaces,Acta Sci. Math. 46 (1983), 381–388.
[12]I.Ekeland, Nonconvex minimization problems,Bull. Amer. Math. Soc. (New Series)1 (1979), 431–474. · Zbl 0441.49011 · doi:10.1090/S0273-0979-1979-14595-6
[13]O.Hadžić, Some theorems on the fixed points in probabilistic metric and random normed spaces,Bull. Un. Mat. Ital. 13 (6)19 (1982), 381–391.
[14]O.Hadžić, Fixed points theorems for multi-valued mappings in probabilistic metric spaces with a convex structure,Review of Research, Faculty of Science, Math. Series, Univ. of Novi Sad 17 (1) (1987), 39–51.
[15]S.Park, On extensions of the Caristi-Kirk fixed point theorem,J. Korean Math. Soc. 19 (1983), 143–151.
[16]B.Schweizer and A.Sklar, Statistical metric spaces,Pacific J. Math. 10 (1960), 313–334.
[17]B.Schweizer, A.Sklar and E.Thorp, The metrization of statistical metric spaces,Pacific J. Math. 10 (1960), 673–675.
[18]B.Schweizer and A.Sklar,Probabilistic metric spaces, North-Holland, 1983.
[19]H.Sherwood, On E-spaces and their relation to other classes of probabilistic metric spaces,J. London Math. Soc. 44 (1969), 441–449. · Zbl 0167.46202 · doi:10.1112/jlms/s1-44.1.441
[20]H.Sherwood, Complete probabilistic metric spaces,Z. Wahrsch. Verw., Gebiete 20 (1971), 117–128. · Zbl 0215.53103 · doi:10.1007/BF00536289
[21]S. Z.Shi, The equivalence between Ekeland’s variational principle and Caristi’s fixed point theorem,Advan. Math. 16 (1987), 203–206.
[22]M.Stojakovic, Common fixed point theorems in complete metric and probabilistic metric spaces,Bull. Austral. Math. Soc. 36 (1987), 73–88. · Zbl 0601.54056 · doi:10.1017/S0004972700026319
[23]N. X.Tan, Generalized probabilistic metric spaces and fixed point theorems,Math. Nachr. 129 (1986), 205–218. · Zbl 0603.54049 · doi:10.1002/mana.19861290119